# SDR CA110803016

- Difficulty date: July 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Agusta A109S
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 109016201107
- Condition: Seized
- Location: Tail Rotor
- Part time: 188 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, TAIL ROTOR BLADE BOLTS REQUIRED A ARBOR PRESS TO BE REMOVED.  UPON INSPECTION OF BLADE BOLT IT WAS FOUND TO HAVE BEEN WET ASSEMBLED WITH DRY MOLY LUBRICATE, ADDITIONALLY WHEN THE BLADE WAS TO BE REMOVED FOR INSP, IT REQUIRED EXCESSIVE FORCE TO REMOVE.  ONLY 1 BLADE WAS SUCESSFULLY REMOVED FROM THE HUB, THE OTHER BLADE COULD NOT BE REMOVED FOR INSP. THE TAIL ROTOR BLADE AND HUB WERE THEN RETURNED TO THE MFG.  A NEW HUB AND BLADE ASSY WAS INSTALLED ON TO THE ACFT.
